# SDR WX0A2021040573678

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 44,192 hours, 30,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 856948
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

FWD L/H (10WL) EMERGENCY LIGHT BATTERY PACK DISPLAYS FAILED ON EMERGENCY LIGHT TEST / REMOVED AND REPLACED FWD L/H (10WL) EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-38-000-002-A AND 33-51-38-400-002-A  OPS CHECK GOOD."
